Alert archive / Oklahoma / Special Weather Statements in 2021
Special Weather Statement, NWS Tulsa, OK
NWS Tulsa, OK issued this special weather statement at Jun 27, 2021, 3:52 PM CDT for Wagoner County, Oklahoma. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 27, 2021, 3:52 PM CDT (20:52 UTC)
- Expired
- Jun 27, 2021, 4:30 PM CDT
- In force
- 38 min
- Issued by
- NWS Tulsa, OK
County Wagoner County, OK
The radar
The Tulsa radar (KINX), 22 km from the middle of the area, began a volume at 20:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 8.9 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2 J/kg
- Mixed-layer CIN
- -285 J/kg
- Mixed-layer LCL
- 1338 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 12 m²/s²
- 0-3 km storm-relative helicity
- 46 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
215
WWUS84 KTSA 272052
SPSTSA
Special Weather Statement
National Weather Service Tulsa OK
352 PM CDT Sun Jun 27 2021
OKZ067-272130-
Wagoner OK-
352 PM CDT Sun Jun 27 2021
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL WAGONER COUNTY UNTIL 430
PM CDT...
At 351 PM CDT, a strong thunderstorm was located near Porter, moving
northeast at 20 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm. Funnel clouds are possible in the tropical air mass, but
tornado development is unlikely.
Locations in or near the path include...
Wagoner... Coweta...
Porter... Redbird...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 3607 9544 3608 9541 3605 9526 3590 9529
3582 9558 3594 9566 3608 9544
TIME...MOT...LOC 2051Z 241DEG 17KT 3591 9553
$$
69What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this special weather statement went out at Jun 27, 3:00 PM CDT, 52 minutes earlier.
Area forecast discussion, Jun 27, 3:00 PM CDT, 52 minutes before
Area Forecast Discussion National Weather Service Tulsa OK 300 PM CDT Sun Jun 27 2021 .DISCUSSION... Scattered showers and thunderstorms have redeveloped this afternoon and will likely continue into the overnight hours. Given the excessive rainfall amounts that have fallen in some places over the past 48 hours, it seems prudent to extend the flash flood watch through tonight. The coverage of showers and storms overnight and the most favored location for additional heavy rainfall is in doubt with a lack of model consensus on this, but additional rainfall amounts over two inches are at least locally possible overnight. The trend over the next few days will be towards lesser coverage of showers and storms, and lesser potential for widespread heavy rainfall amounts. The upper trough just to our west will retrogade west as an upper ridge to our east also retrogrades west. Deep moisture will remain in place though, so scattered showers and storms will continue, with locally heavy rainfall possible. By late week, a significant upper trough will develop to our east, which should drive a weak cold front south through the area. This should bring an end to the rain chances by next weekend. Temperatures have overachieved in many places the past couple days, and with rain coverage lessening over the next few days, this trend is likely to continue. As a result, have raised high temperatures above the National Blend of Models forecast most days. && .PRELIMINARY POINT TEMPS/POPS... TUL 70 86 71 87 / 70 60 70 60 FSM 73 90 72 91 / 50 50 30 40 MLC 71 87 69 88 / 50 70 40 50 BVO 68 84 69 85 / 70 60 70 70 FYV 69 86 68 87 / 50 50 40 50 BYV 69 87 69 88 / 50 50 40 50 MKO 71 87 70 88 / 60 70 50 50 MIO 69 85 69 86 / 70 60 70 70 F10 70 86 69 87 / 70 70 60 50 HHW 71 88 71 89 / 30 70 30 30 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...Flash Flood Watch through Monday morning for OKZ054>071. AR...Flash Flood Watch through Monday morning for ARZ001-002-010-011. && SHORT TERM...20 LONG TERM....05 PLATE
Hazardous weather outlook, Jun 27, 1:18 PM CDT, 2 hours 34 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 118 PM CDT Sun Jun 27 2021 ARZ001-002-010-011-019-020-029-OKZ049-053>076-281030- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 118 PM CDT Sun Jun 27 2021 This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...This Afternoon and Tonight. SEVERE THUNDERSTORM. RISK...Isolated. AREA...Northeast Oklahoma and Northwest Arkansas. ONSET...Ongoing. FLASH FLOOD. RISK...Elevated. AREA...Northeast Oklahoma. ONSET...Ongoing. HEAVY RAIN. RISK...Limited. AREA...Northeast Oklahoma and Northwest Arkansas. ONSET...Ongoing. DISCUSSION... Scattered showers and thunderstorms are forecast to increase in coverage this afternoon into this evening across parts of eastern Oklahoma and northwest Arkansas as a surface boundary remains over the region. Locally heavy rainfall aiding to an continued flash flood as well as river flood concern will be the main threats through tonight. There also is a non zero severe potential with locally strong winds from any thunderstorm development into this evening. Rain showers with the potential for thunderstorms will continue to be possible once again overnight tonight across the region. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Local Spotter Activation May Be Needed. .DAYS TWO THROUGH SEVEN...Monday through Saturday. MONDAY...Thunderstorm Potential...Heavy Rain Potential. TUESDAY AND WEDNESDAY...Thunderstorm Potential. THURSDAY...Thunderstorm Potential...Heavy Rain Potential. FRIDAY AND SATURDAY...Thunderstorm Potential. EXTENDED DISCUSSION... An unsettled weather pattern will result in several rounds of showers and storms across eastern Oklahoma and western Arkansas through this week. Locally heavy rain will continue to be the main concern. Additional rainfall on top of recent rains will also continue to carry a flooding potential. weather.gov/tulsa contains additional information.
In the hours before
Special weather statement, Jun 27, 3:52 PM CDT, 0 minutes before
Special Weather Statement
National Weather Service Tulsa OK
352 PM CDT Sun Jun 27 2021
OKZ067-272130-
Wagoner OK-
352 PM CDT Sun Jun 27 2021
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL WAGONER COUNTY UNTIL 430
PM CDT...
At 351 PM CDT, a strong thunderstorm was located near Porter, moving
northeast at 20 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm. Funnel clouds are possible in the tropical air mass, but
tornado development is unlikely.
Locations in or near the path include...
Wagoner... Coweta...
Porter... Redbird...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 3607 9544 3608 9541 3605 9526 3590 9529
3582 9558 3594 9566 3608 9544
TIME...MOT...LOC 2051Z 241DEG 17KT 3591 9553
69The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 9:00 PM CDT | Areal Flood Advisory | TSA | Nowata, Osage, Pawnee, Washington | 4 hr |
| Jun 26, 10:12 PM CDT | Areal Flood Advisory | TSA | Craig, Creek, Delaware, Mayes, Nowata, Osage and 5 more | 3 hr |
| Jun 26, 11:33 PM CDT | Flash Flood Warning | TSA | Craig, Delaware, Nowata, Ottawa, Rogers | 10 hr |
| Jun 27, 12:45 AM CDT | Areal Flood Advisory | TSA | Creek, Delaware, Mayes, Muskogee, Okfuskee, Okmulgee and 6 more | 5 hr |
| Jun 27, 4:50 AM CDT | Flash Flood Warning | TSA | Creek, Osage, Pawnee, Tulsa | 4 hr |
| Jun 27, 6:21 AM CDT | Flash Flood Warning | TSA | Okmulgee | 3 hr |
| Jun 27, 8:37 AM CDT | Areal Flood Warning | TSA | Creek, Osage, Pawnee, Tulsa | 3 hr |
| Jun 27, 9:09 AM CDT | River Flood Warning | TSA | Creek | 18 hr |
| Jun 27, 10:26 AM CDT | River Flood Warning | TSA | Tulsa | 7 hr |
| Jun 27, 4:25 PM CDT | Special Weather Statement | TSA | McIntosh | 35 min |
| Jun 27, 4:33 PM CDT | Special Weather Statement | TSA | Wagoner | 42 min |
| Jun 27, 5:00 PM CDT | Special Weather Statement | TSA | McIntosh | 60 min |
Nearby
Special Weather Statements in Oklahoma, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.